American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] P. Deift and X. Zhou. A steepest descent method for oscillatory Riemann-Hilbert problems . Bull. Amer. Math. Soc. 26 (1992) 119-123. MR 1108902.
Abstract, references, and article information   
View Article: PDF

[2] Tai-ping Liu. Nonlinear stability of shock waves for viscous conservation laws. Bull. Amer. Math. Soc. 12 (1985) 233-236. MR 776475.
Abstract, references, and article information   
View Article: PDF

[3] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[4] Ezzat S. Noussair and Charles A. Swanson. Existence theorems for generalized Klein-Gordon equations. Bull. Amer. Math. Soc. 8 (1983) 333-336. MR 684902.
Abstract, references, and article information   
View Article: PDF

[5] Paul C. Fife. Asymptotic states for equations of reaction and diffusion. Bull. Amer. Math. Soc. 84 (1978) 693-726. MR 0481405.
Abstract, references, and article information   
View Article: PDF

[6] Joseph B. Keller. Rays, waves and asymptotics. Bull. Amer. Math. Soc. 84 (1978) 727-750. MR 499726.
Abstract, references, and article information   
View Article: PDF

[7] Fritz John. A priori estimates, geometric effects and asymptotic behavior. Bull. Amer. Math. Soc. 81 (1975) 1013-1023. MR 0385292.
Abstract, references, and article information   
View Article: PDF

[8] James S. W. Wong. Positive definite functions and Volterra integral equations. Bull. Amer. Math. Soc. 80 (1974) 679-682. MR 0341009.
Abstract, references, and article information   
View Article: PDF

[9] Nathaniel Chafee and E. F. Infante. Bifurcation and stability for a nonlinear parabolic partial differential equation. Bull. Amer. Math. Soc. 80 (1974) 49-52. MR 0328359.
Abstract, references, and article information   
View Article: PDF

[10] Joseph J. Roseman. Phragmen-Lindelof theorems for some nonlinear elliptic partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 61-63. MR 0316865.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia